# SDR MASA2017012012819

- Difficulty date: January 20, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 18,347 hours, 17,370 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR FOR DAMAGED FORWARD FAIRING SEAL.
